# SDR K11A2022090600159

- Difficulty date: September 6, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N336CK
- Make and model: Boeing 737
- Aircraft serial: 26070
- Aircraft time: 59,078 hours, 39,318 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7300 · Engine Fuel and Control
- Part: Mec
- Condition: Failed Insp
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: #1 ENGINE SURGE ON CLIMB OUT, FF AND N1 INDICATIONS POINTED TO SURGE. #1 THROTTLE PULLED BACK AND SURGE LESSENED. AIRCRAFT NOTICEABLY SHAKING DURING SURGE.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: R&R FUEL PUMP IAW B737 AMM 73-11-01, R&R
#1 ENGINE MEC IAW B737 AMM 73-21-01, PERFORMED BORESCOPE OF HPC STG 1, 3 AND 8 BLADES WITH NO DEFECTS FOUND, PERFORMED LEAK & OPS CHECK OF FUEL PUMP & MEC IAW B737 AMM 71-00-00 TEST 6 NO DEFECTS NOTED AT THIS TIME. REF KALITTA MX W/O 933600709 FOR WORK PERFORMED AND SIGNATURES, DETAILS AND TAGS
